# SDR UALA2012121907302

- Difficulty date: December 18, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,395 hours, 17,186 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE JUST ABOUT 2' FT BELOW STBY STATIC PORT ON FRAME 3.  DENT MEASURES 5"H X 2"W X 1-16TH" DEEP.  FOUND DENT TO BE OUT OF LIMITS PER SRM 53-11-11 DIAG 103.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER PER SRM 53-41-11 FIG 212.  ITEM REQUIRES A RE-INSPECT AT 60,000 FC PER SRI 53-11-11 TBL 204.
